Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Odd perfect numbers have a prime factor exceeding $10^{7}$


Author: Paul M. Jenkins
Journal: Math. Comp. 72 (2003), 1549-1554
MSC (2000): Primary 11A25, 11Y70
Published electronically: January 8, 2003
MathSciNet review: 1972752
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every odd perfect number is divisible by a prime greater than $10^{7}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11A25, 11Y70

Retrieve articles in all journals with MSC (2000): 11A25, 11Y70


Additional Information

Paul M. Jenkins
Affiliation: Department of Mathematics, Brigham Young University, Provo, Utah 84602
Email: pmj5@math.byu.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-03-01496-0
PII: S 0025-5718(03)01496-0
Received by editor(s): November 7, 2001
Published electronically: January 8, 2003
Article copyright: © Copyright 2003 American Mathematical Society